# SDR SWAA2013081219062

- Difficulty date: August 8, 2013
- Submitted: August 13, 2013
- Operation: Air carrier
- Aircraft: N608AT
- Make and model: Boeing 717-200
- Aircraft serial: 55081
- Aircraft time: 259,160 hours, 24,128 cycles
- System (JASC): 3222 · Nose/Tail Landing Gear Strut/Axle
- Part: Cylinder
- Part number: 59407605001
- Condition: Faulty
- Location: Nlg Ww
- Stage of operation: AP
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ON INITIAL EXTENSION OF LG THE NOSE GEAR DID NOT COME DOWN.  THE MAIN DID COME DOWN, WITH TWO GREEN LIGHTS, THE NOSE GEAR LIGHT REMAINED RED, WE CYCLED THE GEAR & ALL 3 CAME DOWN LIKE NORMAL.  R&R NOSE LANDING GEAR BOGIE CYLINDER IAW AMM.
